# SDR USAA2013080800034

- Difficulty date: July 30, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 41,369 hours, 17,041 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361072500000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK,  FOUND DELAMINATION ON FLOOR PANEL NR 211JF BETWEEN FR 11 TO 12 & -Y254 TO Y254.  REPLACED FLOOR PANEL IAW SRM 53-12-00, FIG. 206 & IRM 9701, REV G.
